# SDR 0000222204

- Difficulty date: March 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- Aircraft time: 50,599 hours, 31,785 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON UPPER CHORD FLANGE OF THE BS 460 FLOORBEAM, FROM RBL 30 TO RBL 65.  REPAIRED PER EA 22-170786.
